Singularity Cancellation for Accurate MoM Analysis of Periodic Planar Structures in Layered Media


Adanir S., ALATAN L.

IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS, vol.19, no.8, pp.1301-1305, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 8
  • Publication Date: 2020
  • Doi Number: 10.1109/lawp.2020.2997798
  • Title of Journal : IEEE ANTENNAS AND WIRELESS PROPAGATION LETTERS
  • Page Numbers: pp.1301-1305
  • Keywords: Periodic structures, Method of moments, Nonhomogeneous media, Green's function methods, Surface waves, Spectral analysis, Single photon emission computed tomography, Discrete complex image method (DCIM), Ewald transformation, method of moments (MOM), multilayered periodic Green's function (MPGF), periodic multilayered structure, singularity cancellation, GREENS-FUNCTION, NUMERICAL EVALUATION, ELECTROMAGNETIC SCATTERING, EFFICIENT CALCULATION, QUADRATURE, INTEGRATION, SURFACES

Abstract

One of the singularity cancellation schemes proposed in the literature is applied to calculate singular integrals arising in the method of moments (MoM) analysis of 2-D periodic planar structures in multilayered media. Discrete complex image method is utilized for the accurate approximation of Green's function which also makes possible the application of the Ewald transformation for the efficient computation of the series associated with the periodic structure. This approximation and transformation modifies the kernel of the integral appearing in the computation of the MoM matrix entries. Formulation of the problem for this new kernel is presented together with numerical results demonstrating the achieved accuracy.